The well-posedness of the integral equations for thin wire antennas

Research output: Contribution to journalArticle

Abstract

In this paper the author shows that the Pocklington and Hallen integral equations for the current induced on a thin wire by an incident harmonic electromagnetic field are well-posed. It is also shown that the solutions must lie in certain Sobolev spaces of absolutely continuous functions. © 1992 Oxford University Press.

Original languageEnglish
Pages (from-to)35-44
Number of pages10
JournalIMA Journal of Applied Mathematics
Volume49
Issue number1
DOIs
Publication statusPublished - 1992

Fingerprint Dive into the research topics of 'The well-posedness of the integral equations for thin wire antennas'. Together they form a unique fingerprint.

Cite this